# SDR R61A201406270833

- Difficulty date: June 27, 2014
- Submitted: July 4, 2014
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 16,402 hours, 12,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17010788401
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  STEERING MANIFOLD IN NOSE LANDING GEAR BRACKET IS CRACKED.  MX R & R STEERING MANIFOLD IN NLG BRACKET IAW SRM 51-43-03, PN 170-10788-401 SUPPORT ASSY.
